Personal Website of Lin JIU

JIU, Lin 酒 霖 Lin JIU

凤萧萧兮易水寒, 这个家伙实在懒

Research Associate
Department of Mathematics and Statistics
Dalhousie University
6316 Coburg Road, Halifax, Nova Scotia, Canada B3H 4R2



Research Interest

INTERSECTIONS of:

Symbolic Computation, Experimental Mathematics, Special Function, Combinatorics, Number Theory, Probability Theory, Information Geometry

Dalhousie Number Theory Seminar



Reading Seminar Winter 2020


Research Statement

PDF Version

Publications

♥   Application of entropy in Riemannian manifolds
    Yonggang Li, Bingzhao Li, Huafei Sun, and Lin Jiu
    Submitted for Publication.
 
♥   Matrix geometric means and uncertainty relation
    Yonggang Li, Bingzhao Li, Huafei Sun, and Lin Jiu
    Submitted for Publication.
 
♥   Computation of the Expected Euler Characteristic for the Largest Eigenvalue of a Real non-central Wishart Matrix
    Nobuki Takayama, Lin Jiu, Satoshi Kuriki, and Yi Zhang
    To Appear in Journal of Multivariate Analysis
 
♥   Calculation and properties of zonal polynomials [url]
    Lin Jiu and Christoph Koutschan
    To Appear in Mathematics in Computer Science.
 
♥   Moments and cumulants on identities for Bernoulli and Euler numbers
    Lin Jiu and Diane Yahui Shi
    To Appear in Mathematical Reports (Bucureşti)
 
♥   Analytic continuation for multiple zeta values using symbolic representations [url]
    Lin Jiu, Christophe Vignat, and Tanay Wakhare
    International Journal of Number Theory, 16(3), pp. 579–602, 2020.
 
♥   Connection coefficients for higher-order Bernoulli and Euler polynomials: a random walk approach [url]
    Lin Jiu and Christophe Vignat
    Fibonacci Quarterly, 57(5), pp. 84--95, 2019
 
♥   Matrix representation for multiplicative nested sums [url]
    Lin Jiu and Diane Yahui Shi
    Colloquium Mathematicum, 158(2), pp. 183--194, 2019
 
♥   Orthogonal polynomials and connection to generalized Motzkin numbers for higher-order Euler polynomials [url]
    Lin Jiu and Diane Yahui Shi
    Journal of Number Theory, 199, pp. 389--402, 2019
 
♥   The method of brackets in experimental mathematics [url]
    Ivan Gonzalez, Karen Kohl, Lin Jiu, and Victor Hugo Moll
    Frontiers of Orthogonal Polynomials and q-Series, edited by Zuhair Nashed and Xin Li, Chapter 16, World Scientific Publishers, 2018.
 
♥   A symbolic approach to multiple zeta values at the negative integers [url]
    Lin Jiu, Victor Hugo Moll and Christophe Vignat
    Journal of Symbolic Computation, 84, pp. 1--13, 2018.
 
♥   An extension of the method of brackets. Part 1. [url]
    Ivan Gonzalez, Karen Kohl, Lin Jiu, and Victor Hugo Moll
    Open Mathematics (Formerly Central European Journal of Mathematics) 15(1) pp. 1181--1211, 2017
 
♥   Integral representations of equally positive integer-indexed harmonic sums at infinity [url]
    Lin Jiu
    Research in Number Theory, 3:10, 2017
 
♥   Optimal control on special Euclidean group via natural gradient descent algorithm [url]
    Chunhui Li, Erchuan Zhang, Lin Jiu and Huafei Sun
    Science China Information Sciences, 59(11) Artical 112203, 2016.
 
♥   Pochhammer symbol with negative indices. A new rule for the method of brackets [url]
    Ivan Gonzalez, Lin Jiu and Victor Hugo Moll
    Open Mathematics (Formerly Central European Journal of Mathematics) 14(1), pp. 681--686, 2016.
 
♥   The integrals in Gradshteyn and Ryzhik. Part 30: trigonometric functions [url]
    Tewodros Amdeberhan, Atul Dixit, Xiao Guan, Lin Jiu, A. Kuznetsov, Victor Hugo Moll, and Christophe Vignat
    Scientia Series A: Mathematical Sciences 27, pp. 47--74, 2016.
 
♥   A series involving Catalan numbers. Proofs and demonstrations. [url]
    Tewodros Amdeberhan, Atul Dixit, Xiao Guan, Lin Jiu, Victor Hugo Moll, and Christophe Vignat
    Elemente der Mathematik 71(3), pp. 109--121, 2016.
 
♥   On binomial identities in arbitrary bases [url]
    Lin Jiu and Christophe Vignat
    Journal of Integer Sequences 19(5) Article 16.5.5, 2016.
 
♥   A symbolic approach to some identities for Bernoulli-Barnes polynomials [url]
    Lin Jiu, Victor Hugo Moll and Christophe Vignat
    International Journal of Number Theory 12(3), pp. 649--662, 2016.
 
♥   The finite Fourier transform of classical polynomials [url]
    Atul Dixit, Lin Jiu, Victor Hugo Moll and Christophe Vignat
    Journal of the Australian Mathematical Society 98(2), pp. 145--160, 2015.
 
♥   The unimodality of a polynomial coming from a rational integral. Back to the original proof [url]
    Tewodros Amdeberhan, Atul Dixit, Xiao Guan, Lin Jiu, and Victor Hugo Moll
    Journal of Mathematical Analysis and Applications 420(2), pp. 1154--1160, 2014.
 
♥   Recursion rules for the hypergeometric zeta functions [url]
    Alyssa Byrnes, Lin Jiu, Victor Hugo Moll, and Christophe Vignat
    International Journal of Number Theory 10(7), pp. 1761--1782, 2014.
 
♥   Identities for generalized Euler polynomials [url]
    Lin Jiu, Victor Hugo Moll, and Christophe Vignat
    Integral Transforms and Special Functions 25(10), pp. 777--789, 2014.
 
♥   A natural gradient algorithm for stochastic distribution systems [url]
    Zhenning Zhang, Huafei Sun Lin Jiu, and Linyu Peng
    Entropy 16(8), pp. 4338--4352, 2014.
 
♥   The arc length variational formula on the exponential manifold [url]
    Fengyun Zhang, Huafei Sun Lin Jiu, and Linyu Peng
    Mathematica Slovaca 63(5), pp. 1101--1112, 2013.
 
♥   The geometric structure of the Pareto distribution [url]
    Linyu Peng, Huafei Sun and Lin Jiu
    Boletín de la Asociación Matemática Venezolana XIV, Nos. 1 y 2, pp. 5--13, 2007.
 
♥   On minimal homothetical hypersurfaces [url]
    Lin Jiu and Huafei Sun
    Colloquium Mathematicum 109(2), pp. 239--249, 2007.
 
♥   Characterizing hypersurfaces of generalized rotation through its normal lines [url]
    Xiaojie Wang and Lin Jiu
    Journal Of Ningde Normal University (Natural Science) 02, pp. 117--119, 2006.